The Thirring model in spaces of analytic functions

Research output: Contribution to journalArticle

Abstract

We consider the Cauchy problem for the Thirring model in the Gevrey spaces G σ, sG. In particular, we prove that the analyticity of solutions persists for a short time. In addition, we derive a sufficient condition to ensure that solutions will continue to be analytic for all time.

Original languageEnglish
Pages (from-to)153-158
Number of pages6
JournalAdvances in Pure and Applied Mathematics
Volume9
Issue number2
DOIs
Publication statusPublished - Apr 1 2018

Keywords

  • analytic spaces
  • Gevrey spaces
  • Thirring
  • well-posedness

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Thirring model in spaces of analytic functions'. Together they form a unique fingerprint.

  • Cite this